Table of Contents
ISRN Algebra
Volume 2014 (2014), Article ID 736043, 8 pages
http://dx.doi.org/10.1155/2014/736043
Research Article

When Is the Complement of the Comaximal Graph of a Commutative Ring Planar?

Department of Mathematics, Saurashtra University, Rajkot 360 005, India

Received 10 February 2014; Accepted 6 March 2014; Published 6 April 2014

Academic Editors: D. F. Anderson, B. Bakalov, and A. Zimmermann

Copyright © 2014 S. Visweswaran and Jaydeep Parejiya. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. K. Sharma and S. M. Bhatwadekar, “A note on graphical representation of rings,” Journal of Algebra, vol. 176, no. 1, pp. 124–127, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. H. R. Maimani, M. Salimi, A. Sattari, and S. Yassemi, “Comaximal graph of commutative rings,” Journal of Algebra, vol. 319, no. 4, pp. 1801–1808, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. I. Jinnah and S. C. Mathew, “When is the comaximal graph split?” Communications in Algebra, vol. 40, no. 7, pp. 2400–2404, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. M. Moconja and Z. Z. Petrović, “On the structure of comaximal graphs of commutative rings with identity,” Bulletin of the Australian Mathematical Society, vol. 83, no. 1, pp. 11–21, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. Ye and T. Wu, “Co-maximal ideal graphs of commutative rings,” Journal of Algebra and Its Applications, vol. 11, no. 6, Article ID 1250114, 14 pages, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Gaur and A. Sharma, “Maximal graph of a commutative ring,” International Journal of Algebra, vol. 7, no. 9-12, pp. 581–588, 2013. View at Google Scholar · View at MathSciNet
  7. R. Balakrishnan and K. Ranganathan, A Textbook of Graph Theory, Springer, New York, NY, USA, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  8. N. Deo, Graph Theory with Applications to Engineering and Computer Science, Prentice Hall of India Private Limited, New Delhi, India, 1994.
  9. B. Corbas and G. D. Williams, “Rings of order p5. I. Nonlocal rings,” Journal of Algebra, vol. 231, no. 2, pp. 677–690, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  10. R. Belshoff and J. Chapman, “Planar zero-divisor graphs,” Journal of Algebra, vol. 316, no. 1, pp. 471–480, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet